Comparing orders of Selmer groups
Journal de théorie des nombres de Bordeaux, Volume 17 (2005) no. 2, pp. 467-473.

Using both class field and Kummer theories, we propose calculations of orders of two Selmer groups, and compare them: the quotient of the orders only depends on local criteria.

En utilisant la théorie du corps de classes et la théorie de Kummer, nous calculons l’ordre de deux groupes de Selmer, et nous les comparons : le quotient des deux ordres ne dépend que de conditions locales.

DOI: 10.5802/jtnb.502
Sébastien Bosca 1

1 Université de Bordeaux I Laboratoire A2X 351, cours de la libération 33405 TALENCE Cedex, France
@article{JTNB_2005__17_2_467_0,
     author = {S\'ebastien Bosca},
     title = {Comparing orders of {Selmer} groups},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {467--473},
     publisher = {Universit\'e Bordeaux 1},
     volume = {17},
     number = {2},
     year = {2005},
     doi = {10.5802/jtnb.502},
     mrnumber = {2211302},
     zbl = {1098.11056},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.502/}
}
TY  - JOUR
AU  - Sébastien Bosca
TI  - Comparing orders of Selmer groups
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2005
DA  - 2005///
SP  - 467
EP  - 473
VL  - 17
IS  - 2
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.502/
UR  - https://www.ams.org/mathscinet-getitem?mr=2211302
UR  - https://zbmath.org/?q=an%3A1098.11056
UR  - https://doi.org/10.5802/jtnb.502
DO  - 10.5802/jtnb.502
LA  - en
ID  - JTNB_2005__17_2_467_0
ER  - 
%0 Journal Article
%A Sébastien Bosca
%T Comparing orders of Selmer groups
%J Journal de théorie des nombres de Bordeaux
%D 2005
%P 467-473
%V 17
%N 2
%I Université Bordeaux 1
%U https://doi.org/10.5802/jtnb.502
%R 10.5802/jtnb.502
%G en
%F JTNB_2005__17_2_467_0
Sébastien Bosca. Comparing orders of Selmer groups. Journal de théorie des nombres de Bordeaux, Volume 17 (2005) no. 2, pp. 467-473. doi : 10.5802/jtnb.502. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.502/

[1] Henri Cohen, Francisco Diaz y Diaz, Michel Olivier, Counting Cyclic Quartic Extensions of a Number Field. Journal de Théorie des Nombres de Bordeaux 17 (2005), 475–510. | Numdam | MR | Zbl

[2] Georges Gras, Class Field Theory, from theory to practice. Springer Monographs in Mathematics, second edition 2005. | MR | Zbl

Cited by Sources: